MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2.5-6-3D-ES
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium coil would not detach.It was reported that the coil did not detach using the id system.A backup method was attempted; however, detachment continued to fail.During retrieval, the coil detached.There was non- detachment with the coil.The physician attempted to detach the coil with an instant detacher several times.There was also a manual attempt at detachment via hypo tube that was attempted one time.No additional instant detachers were used in this event.All devices were prepared as indicated in the ifu.No patient complications were associated with this event.Ancillary devices include a sl-10 micro catheter.
 
Event or Problem Description
Additional information was received that there was no kink/damage observed on the pushwire.The cause of the event was not determined.The coil was advanced into the aneurysm by pushing it with the coil pusher wire.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that the only lesion characteristics that could be provided that the location of the internal carotid artery.The patients vessel tortuosity was normal.It is unknown whether the patient experienced any symptoms related to the premature detachment from non-detachment.The coil was able to be implanted in the intended location after advancing into the aneurysm with the pushwire.Prior to coil non-detachment, no issues were encountered.The information has been confirmed/provided the physician.
 
Additional Manufacturer Narrative

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24325276
Report Number9617601-2026-01169
Device Sequence Number9423563
Product Code KRD
UDI-Device Identifier00763000313715
UDI-Public(01)00763000313715(17)280406(10)230911441
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2.5-6-3D-ES
Device Catalogue NumberAPB-2.5-6-3D-ES
Device Lot Number230911441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/18/2026
03/23/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/10/2026
04/21/2026
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown